Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 35, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 7, 2017, 6:17 PM EDT for Gallia County, Jackson County, Lawrence County, Ohio. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 6:17 PM EDT (22:17 UTC)
- Expired
- Jul 7, 2017, 10:39 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallia County, OH, Jackson County, OH, Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 102 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:36 PM EDT | FLASH FLOOD | 1 Nne Oak Hill, OH | JOHN EVANS RD FLOODED AND CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
881
WGUS51 KRLX 072217
FFWRLX
OHC053-079-087-080015-
/O.NEW.KRLX.FF.W.0035.170707T2217Z-170708T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
617 PM EDT FRI JUL 7 2017
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Northwestern Gallia County in southeastern Ohio...
Southern Jackson County in southeastern Ohio...
Northern Lawrence County in southeastern Ohio...
* Until 815 PM EDT
* At 616 PM EDT, Doppler radar indicated lines of thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain has already fallen. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Oak Hill, Gallia, Centerpoint and Mabee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3897 8238 3882 8240 3882 8265 3885 8265
3886 8276 3894 8275 3895 8281 3897 8280
$$
Kistner4 follow-up statements
327
WGUS51 KRLX 072310
FFWRLX
OHC053-079-087-080315-
/O.EXT.KRLX.FF.W.0035.000000T0000Z-170708T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
710 PM EDT FRI JUL 7 2017
The National Weather Service in Charleston West Virginia has extended
the
* Flash Flood Warning for...
Northwestern Gallia County in southeastern Ohio...
Southern Jackson County in southeastern Ohio...
Northern Lawrence County in southeastern Ohio...
* Until 1115 PM EDT
* At 707 PM EDT, Doppler radar indicated another line of
thunderstorms producing heavy rain about to push into the warned
area. Up to three inches of rain has already fallen and another
one to two inches is still possible. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Oak Hill, Gallia, Centerpoint and Mabee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3897 8238 3882 8240 3882 8265 3885 8265
3886 8276 3894 8275 3895 8281 3897 8280
$$
Kistner308
WGUS71 KRLX 072356
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
756 PM EDT FRI JUL 7 2017
OHC053-079-087-080315-
/O.CON.KRLX.FF.W.0035.000000T0000Z-170708T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Jackson OH-Lawrence OH-
756 PM EDT FRI JUL 7 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHWESTERN GALLIA...SOUTHERN JACKSON AND NORTHERN LAWRENCE
COUNTIES...
At 754 PM EDT, Doppler radar indicated an intense line of
thunderstorms producing torrential rainfall that will cross the
warned area over the next hour. Up to three inches of rain has
already fallen and another quick one to two inches will still fall.
Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Oak Hill, Gallia, Centerpoint and Mabee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3897 8238 3882 8240 3882 8265 3885 8265
3886 8276 3894 8275 3895 8281 3897 8280
$$
KISTNER022
WGUS71 KRLX 080107
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
907 PM EDT FRI JUL 7 2017
OHC053-079-087-080315-
/O.CON.KRLX.FF.W.0035.000000T0000Z-170708T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Jackson OH-Lawrence OH-
907 PM EDT FRI JUL 7 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHWESTERN GALLIA...SOUTHERN JACKSON AND NORTHERN LAWRENCE
COUNTIES...
At 903 PM EDT, the heaviest rain has moved out of the area, but over
four inches of rain has fallen in some locations. Flash flooding is
likely occurring on small streams. Although the rain is coming to
an end, water may continue to rise over the next couple hours due to
runoff.
Some locations that will experience flooding include...
Oak Hill, Gallia, Centerpoint and Mabee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3897 8238 3882 8240 3882 8265 3885 8265
3886 8276 3894 8275 3895 8281 3897 8280
$$
Kistner049
WGUS71 KRLX 080239
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1039 PM EDT FRI JUL 7 2017
OHC053-079-087-080248-
/O.CAN.KRLX.FF.W.0035.000000T0000Z-170708T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Jackson OH-Lawrence OH-
1039 PM EDT FRI JUL 7 2017
...THE FLASH FLOOD WARNING FOR NORTHWESTERN GALLIA...SOUTHERN JACKSON
AND NORTHERN LAWRENCE COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
significant threat. Please continue to heed any remaining road
closures.
LAT...LON 3897 8238 3882 8240 3882 8265 3885 8265
3886 8276 3894 8275 3895 8281 3897 8280
$$
KistnerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:20 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 7, 3:20 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Charleston WV 320 PM EDT Fri Jul 7 2017 .SYNOPSIS... Cold front crosses Saturday morning. Cooler and less humid under high pressure Sunday. Unsettled weather returns next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 157 PM Friday... A series of convective complexes will affect the area this afternoon and tonight. Radar and sfc obs one complex spreading showers and thunderstorms across southeast OH. This activity will likely produce heavy rain and gusty winds up to 40 knots across the northern sections late this afternoon and evening. Models bring a second storm complex dropping southeast, closer to the front, moving into an unstable area. Deep layered shear increases to 50 knots, pwats around 2 inches and sfc CAPE decreasing to 1000 J/Kg suggest storms could reaching severe limits prior and after 00Z tonight. The major threat will be damaging winds. There is a severe thunderstorm watch in effect until 00Z Saturday. The actual cold front crosses the area by 12Z Saturday and exits the eastern mountains by mid morning. Conditions will improve behind the front with drier airmass and high pressure building from the west. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... As of 320 PM Friday... With the cold front having exited the area, expecting a dry period before more unsettled weather returns. Temperatures will remain seasonal, but much drier air filtering in will keep conditions pleasant. Used a blend of guidance. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 320 PM Friday... Northwest flow will become more zonal as the overall longwave pattern de-amplifies across the US. Multiple low pressure centers well north of the area will continue sending waves of energy southward, keeping periods of unsettled weather through the week ahead. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 145 PM Friday... Radar images show a thunderstorm complex moving southeast across northern to central OH. This complex is expected to reach southeast OH around 20Z, PKB around 21Z and CKB around 21-22Z. Coded brief IFR conditions along the heavier showers. These conditions are developing ahead of a cold front under high instability and enough deep layered shear. Models suggest there will be another batch of showers and thunderstorms along the cold front. Although sfc CAPE will decrease with the FROPA, but deep layered shear increase to about 50 knots. These conditions bring supercell composite parameter to about 5, conducive to severe weather. In fact, a severe thunderstorm watch has been issued for portions of southeast OH and WV until 00Z Saturday. Estimated the timing of storms reaching northern sites and included strong gusty winds. Overall, expect VFR conditions, but MVFR/LIFR along showers and storms through tonight. IFR possible in lingering showers/storms and post frontal stratus into Saturday morning. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Convective winds could be stronger than expected. Timing and duration of IFR/LIFR conditions may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M L HTS CONSISTENCY H H H H H H H H M M H M BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H H H H H H H M M L PKB CONSISTENCY H H H H H H M M M H H L CKB CONSISTENCY H H H H H H H H M M M L AFTER 18Z SATURDAY... Dense valley fog possible Sunday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/DTC NEAR TERM...ARJ/MZ SHORT TERM...DTC LONG TERM...DTC AVIATION...ARJ
Hazardous weather outlook, Jul 7, 1:31 PM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 131 PM EDT Fri Jul 7 2017 OHZ066-067-075-076-083>086-WVZ007>011-014>020-028>032-039-040-081745- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour- 131 PM EDT Fri Jul 7 2017 ...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Damaging wind gusts are the most likely threat. There is also a potential for pockets of heavy rain, or repetitive storms. This could lead to isolated water issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ087-WVZ005-006-013-026-027-525-526-081745- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Boone-Clay-Northwest Randolph-Southeast Randolph- 131 PM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. There is a slight risk of severe thunderstorms today into tonight. Damaging wind gusts are the most likely threat. There is also a potential for pockets of heavy rain, or repetitive storms. This could lead to isolated water issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ003-004-WVZ024-025-033-034-515>524-081745- Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- 131 PM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. There is a marginal risk of severe thunderstorms today into tonight. Damaging wind gusts are the most likely threat. There is also a potential for pockets of heavy rain, or repetitive storms. This could lead to isolated water issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 7, 4:02 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG MARIETTA 39.42N 81.45W
07/07/2017 WASHINGTON OH NWS EMPLOYEE
LARGE TREE BRANCHES DOWN AND FELL ON THE YARD FENCE
&&
EVENT NUMBER RLX1700534
MPKSpecial weather statement, Jul 7, 4:14 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
414 PM EDT FRI JUL 7 2017
WVZ011-020-031-072045-
Doddridge-Harrison-Tyler-
414 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN DODDRIDGE...
SOUTHEASTERN TYLER AND NORTHERN HARRISON COUNTIES...
At 414 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Pennsboro to near
West Union. Movement was east at 40 mph.
Wind gusts up to 50 mph and nickel size hail are possible with these
storms.
Locations impacted include...
Shinnston, Lumberport, West Union, Enterprise, Grangeville, Alma,
Wallace, Lima, Center Point, Sedalia and Canton.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 near mile marker 128.
Route 50 in West Virginia between mile markers 57 and 58, and near
mile marker 62.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3947 8071 3948 8067 3946 8067 3947 8064
3944 8060 3945 8058 3943 8058 3943 8053
3946 8051 3947 8048 3943 8028 3939 8020
3938 8021 3928 8069 3933 8088 3936 8088
3938 8091 3951 8074
TIME...MOT...LOC 2014Z 248DEG 39KT 3937 8086 3933 8070
30Special weather statement, Jul 7, 4:25 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
425 PM EDT FRI JUL 7 2017
OHZ085-072115-
Meigs-
425 PM EDT FRI JUL 7 2017
...HEAVY RAINFALL TO CAUSE STREAMS TO REACH BANKFULL IN NORTH
CENTRAL MEIGS COUNTY...
At 421 PM EDT, a strong thunderstorm has quickly produced an inch to
an inch and a half of rainfall near Burlingham and Darwin. This will
cause streams and creeks to quickly reach bankfull. Water problems
are possible in low lying areas and areas of poor drainage. Do not
drive your vehicle through flooded roadways. It takes only a few
inches of swiftly flowing water to carry vehicles away.
LAT...LON 3919 8204 3916 8202 3912 8207 3914 8215
3920 8213
TIME...MOT...LOC 2021Z 240DEG 26KT 3917 8208
25Special weather statement, Jul 7, 5:01 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
501 PM EDT FRI JUL 7 2017
WVZ030>032-039-040-072145-
Barbour-Harrison-Taylor-Upshur-Lewis-
501 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR...NORTHERN
LEWIS...NORTHERN UPSHUR...BARBOUR AND SOUTHEASTERN HARRISON
COUNTIES...
At 500 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Winfield to 7 miles northwest of
Philippi to near Jackson Mill to near Stonewall Jackson. Movement was
east at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Buckhannon, Grafton, Weston, Philippi, Audra State Park, Bridgeport,
Stonewood, Anmoore, Jackson Mill, Stonewall Jackson, Lost Creek, Jane
Lew, Flemington, Valley Falls, Knottsville, Meadland, Tygart Lake
State Park, Thornton, Overhill and McGee.
This includes Interstate 79 between mile markers 88 and 117.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Excessive runoff from heavy rainfall will
cause elevated levels on small creeks and streams, and ponding of
water in urban areas, highways, streets and underpasses, as well as
other poor drainage areas and low lying spots. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3895 8007 3893 8064 3895 8065 3913 8045
3927 8027 3940 8018 3941 8011 3939 8009
3940 8003 3942 8000 3945 7994 3943 7989
3930 7989 3929 7987 3927 7986
TIME...MOT...LOC 2100Z 265DEG 21KT 3944 8008 3919 8017 3915 8039 3900
8057
30Special weather statement, Jul 7, 5:34 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
534 PM EDT FRI JUL 7 2017
WVZ039-040-525-526-072215-
Barbour-Northwest Randolph-Upshur-Southeast Randolph-
534 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RANDOLPH...
EAST CENTRAL UPSHUR AND SOUTHEASTERN BARBOUR COUNTIES...
At 533 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Philippi to near Audra State Park to
near Rock Cave. Movement was east at 45 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Elkins, Philippi, Audra State Park, Belington, Dailey, Beverly,
Junior, Womelsdorf (Coalton), Montrose, Harman, Pheasant Run,
Dryfork, Glady, Nestorville, Bowden, Kerens, Ellamore and
Tallmansville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3892 7937 3893 7945 3890 7945 3889 7948
3889 7952 3887 7951 3884 7954 3879 7950
3873 7956 3885 8023 3922 7994 3922 7982
3913 7984 3908 7978 3904 7978 3897 7951
3898 7947 3896 7935
TIME...MOT...LOC 2133Z 275DEG 42KT 3920 7997 3898 8012 3877 8035
30Special weather statement, Jul 7, 6:07 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Charleston WV 607 PM EDT FRI JUL 7 2017 OHZ086-072230- Gallia- 607 PM EDT FRI JUL 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GALLIA COUNTY... At 607 PM EDT, a strong thunderstorm was located near Rio Grande, moving east at 30 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Gage. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3879 8250 3884 8249 3884 8226 3874 8229 TIME...MOT...LOC 2207Z 281DEG 21KT 3881 8246 30
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:07 PM EDT | Special Weather Statement | RLX | Perry | 23 min |
| Jul 7, 2:12 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 33 min |
| Jul 7, 2:35 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Vinton | 25 min |
| Jul 7, 2:58 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Vinton, Washington | 47 min |
| Jul 7, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Washington | 39 min |
| Jul 7, 4:25 PM EDT | Special Weather Statement | RLX | Meigs | 50 min |
| Jul 7, 6:07 PM EDT | Special Weather Statement | RLX | Gallia | 23 min |
| Jul 7, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 58 min |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.